# SDR UIEA201000190

- Difficulty date: March 16, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 40,776 hours, 6,138 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fastener
- Condition: Missing
- Location: Lt Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RIVET WAS MISSING AND WAS NOTED ON THE LT WING L/E RIB, OTBD LOF LANDING LIGHT. PERFORMED A TIME LIMITED REPAIR BY INSTALLING A BLIND FASTENER IN LIEU OF A SOLID RIVET.  SCHEDULE REPEAT INSPECTIONS AT EVERY 25 FC AFTER PART 1 AND PERMANENT REPAIR PRIOR TO OR AT THE NEXT A CHECK AFTER PART 1.
